# SDR SWAA2013042515208

- Difficulty date: May 31, 2009
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 56,995 hours, 46,189 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUTOUT CRACKED.  REPAIRED SKIN PER SRM.
